First and foremost, I've never had sex and I am not/nor have I ever been on Birth Control.
After my period I keep getting discharges, at first it's like clear mucousy looking (kind of like snot) for a week. Then after that I'd get brown liquidy discharge. I don't get any pain but it's very irritating because basically I have to wear a pad all year long. What is it? Is this normal? Will it stop?
If you are wondering I started my period about 5 years ago and this just recently started to happen.
Cervical fluid is normal and it changes every day depending on what stages you are at in your cycle. When you are fertile and ovulating it can get thick and be egg-like mucus or even resemble the consistency of "snot." I hope that helps :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.